# SDR R61A201606060385

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 1,811 hours, 1,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE THE L1 MAIN CABIN DOOR WAS DIFFICULT TO DISARM UPON ARRIVAL.  MAINTENANCE INSPECTED THE GIRT BAR AND RE-POSITIONED.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
